Mean-convex Alexandrov embedded constant mean curvature tori in the 3-sphere

Hauswirth, Laurent ; Kilian, Martin ; Schmidt, Martin U.

Additional URL:
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Proceedings of the London Mathematical Society
Volume: 112
Issue number: 3
Page range: 588-622
Place of publication: Chichester
Publishing house: Wiley
ISSN: 0024-6115 , 1460-244X
Publication language: English
Institution: School of Business Informatics and Mathematics > Geometrische Analysis (Schmidt, M. 2004-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item